MAUDE Adverse Event Report: NINEPOINT MEDICAL, INC. NVISIONVLE MARKING PROBE

NINEPOINT MEDICAL, INC. NVISIONVLE MARKING PROBE
Model Number 95301-M-20
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned to manufacturer.
 
Event or Problem Description
An nvisionvle marking probe (20mm) was placed through the endoscope into the stomach.During the procedure the balloon was not inflating as quickly as expected, therefore a decision was made to use a new marking probe.The procedure was aborted, and the remaining air was suctioned to deflate the balloon, however the physician prematurely pulled the marking probe back through the endoscope and the balloon detached from the marking probe and lodged in the endoscope channel.The physician decided to advance the scope into the stomach and push the balloon from the endoscope channel using biopsy forceps into the stomach.A snare was used to obtain the balloon from the stomach.The patient was un-harmed, and case completed using the new marking probe.

Brand Name
NVISIONVLE MARKING PROBE
Common Device Name
NVISIONVLE MARKING PROBE
Manufacturer (Section D)
NINEPOINT MEDICAL, INC.
12 oak park drive
bedford MA 01730
MDR Report Key6329110
Report Number3008805841-2017-00001
Device Sequence Number1610145
Product Code NQQ
UDI-Device Identifier00859591006072
UDI-Public(01)00859591006072(17)170930(10)004904
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K153479
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Model Number95301-M-20
Device Catalogue Number95301-M-20
Device Lot Number004904
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2017
Initial Report FDA Received Date02/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENDOSCOPE (NO MFGR SPECIFIED)
Outcome Attributed to Adverse Event Required Intervention;